English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Character expansions for the orthogonal and symplectic groups

Balantekin, A. B., & Cassak, P. (2002). Character expansions for the orthogonal and symplectic groups. Journal of Mathematical Physics, 43(1), 604-620.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0011-83EC-5 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0011-83ED-3
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Balantekin, A. B.1, Author              
Cassak, P.2, Author
Affiliations:
1Prof. Hans A. Weidenmüller, Emeriti, MPI for Nuclear Physics, Max Planck Society, ou_907547              
2Univ Wisconsin, Dept Phys, Madison, WI 53706 USA, ou_persistent22              

Content

show
hide
Free keywords: -
 Abstract: Formulas for the expansion of arbitrary invariant group functions in terms of the characters for the Sp(2N), SO(2N+1), and SO(2N) groups are derived using a combinatorial method. The method is similar to one used by Balantekin to expand group functions over the characters of the U(N) group. All three expansions have been checked for all N by using them to calculate the known expansions of the generating function of the homogeneous symmetric functions. An expansion of the exponential of the traces of group elements, appearing in the finite-volume gauge field partition functions, is worked out for the orthogonal and symplectic groups. (C) 2002 American Institute of Physics.

Details

show
hide
Language(s): eng - English
 Dates: 2002-01
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: eDoc: 29233
ISI: 000172790200037
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Mathematical Physics
  Alternative Title : J. Math. Phys.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 43 (1) Sequence Number: - Start / End Page: 604 - 620 Identifier: ISSN: 0022-2488